MAUDE Adverse Event Report: GYRUS ACMI L.P. CUT/FCP,5MM/33CM DES III (5/PK); ENDOSCOPIC ELECTROSURGICAL HANDPIECE/ELECTRODE, BIPOLAR, SINGLE-USE

GYRUS ACMI L.P. CUT/FCP,5MM/33CM DES III (5/PK); ENDOSCOPIC ELECTROSURGICAL HANDPIECE/ELECTRODE, BIPOLAR, SINGLE-USE
Model Number 3006
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was sent to olympus for evaluation.During visual inspection, it was confirmed that the package was damaged at the upper right corner.The clear tray was cracked open and the paper cover was lifted from the corner exposing the device's distal end inside.However, there is evidence of adhesive on the tray indicating it had been properly sealed.The new device appeared to be intact and not affected by the impact.The original shipping box was not received with the device.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time.However, if additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
The customer reported the inner and outer packaging on the subject device was damaged when it was received.The device was also broken in the package.There was no harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it¿s likely the damaged packaging was due to mishandling of the packaging during the shipping and handling process.The root cause of this event was unable to be identified.The following is included in the instructions for use: ¿carefully remove the device from its shipping package.Inspect to ensure no damage has occurred during transit or storage.Do not use this device if the packaging or device is damaged." olympus will continue to monitor field performance for this device.

Brand Name
CUT/FCP,5MM/33CM DES III (5/PK)
Common Device Name
ENDOSCOPIC ELECTROSURGICAL HANDPIECE/ELECTRODE, BIPOLAR, SINGLE-USE
Manufacturer (Section D)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
9600 louisiana avenue north
brooklyn park, MN 55445
5082077661
MDR Report Key15211675
Report Number3005975494-2022-00028
Device Sequence Number13984228
Product Code GEI
UDI-Device Identifier00821925035898
UDI-Public00821925035898
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K023492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3006
Device Lot NumberFR220528
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Supplement Date Received by Manufacturer09/08/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown